# SDR NWAA082733162

- Difficulty date: June 14, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 01982
- Aircraft time: 14,187 hours, 7,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT ESCAPE SLIDE ACTUATING CABLE FOUND BROKEN.  REPLACED RT OVERWING SLIDE EXIT DOOR FLEXIBLE CABLE ASSEMBLY, CHECKED GOOD.  (A)
